# SDR AWXA960053

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 1406 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT INOP OVER L-1 DOOR.  REPLACED DOOR BATTERY PACK.  (M)
